# SDR SIMA20130126003

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 22,304 hours, 19,462 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX615138
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3551 THE CREW REPORTED THEY OBSERVED HYD 1 LO QTY IN FLIGHT.  QTY CONTINUED TO DROP IN FLIGHT.  DECLARED EMERGENCY AND DIVERTED TO RDU.  HYD QTY NEAR "0" UPON LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND FOUND NR 1 HYD PUMP ENGINE TO BE LEAKING REMOVED AND REPLACED E-1 HYD PUMP IAW AMM 29-10-03 AND PERFORM ALL RUNS LEAK CHECKS ALL GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
